# SDR HALA2010071700312

- Difficulty date: July 17, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,478 hours, 17,535 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - TOTAL FUEL DIFFERS FROM FMC'S CALCULATED FUEL QTY, FUEL QTY ERROR-PROG2/2 ALERT MSG DISPLAYED ON CDU AND EICAS MSG, FMC MESSAGE DISPLAYED FUEL FLOW WAS NORMAL.  TOTAL FUEL 71.9, FMC CALCULATED FUEL 67.8, NO EVIDENCE FUEL LEAK.  PERFORMED SYSTEM OPERATION AS PER FIM 34-61-00/101, SYSTEM OK.  FQIS BITE TEST DONE.  NORMAL, NO FAULT MSG FOUND.  MSG CLEARED UPON ACFT ARRIVAL.
